# SDR USAA2014051500017

- Difficulty date: May 14, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 41,213 hours, 23,975 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Flap
- Condition: Open
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE ACFT WOULD NOT HOLD PRESSURIZATION, 8,800 CABIN & CLIMBING AT 12,000. VENT AVIONICS SYS FAULT.  FLIGHT RETURNED TO FIELD & LANDED WITHOUT INCIDENT.  FOUND SKIN AIR EXTRACT VLV, MEL 21-26-04A MAIN FLAP OPEN.  COMPLIED WITH MEL 21-26-04A, CLOSED MAIN FLAP & OPENED INTERNAL FLAP.  OPERATIONS TEST CHECKED IAW TSM 21-26-00-810-829-A.
